Operational quasiprobabilities for qudits

Ryu Jeonghee , James Lim , Sunghyuk Hong , Jinhyoung Lee

Abstract

n/a
Author Ryu Jeonghee (FMPI / ITPA)
Ryu Jeonghee,,
- Institute of Theoretical Physics and Astrophysics
, James Lim
James Lim,,
-
, Sunghyuk Hong
Sunghyuk Hong,,
-
, Jinhyoung Lee
Jinhyoung Lee,,
-
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2013
Vol88
No5
Pages1-9
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevA.88.052123
URL http://pra.aps.org/pdf/PRA/v88/i5/e052123
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 29-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 2.991 (2) - 2013=2.729 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back